# SDR DALA13041190977

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 59,476 hours, 43,859 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Slider
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE CABLE BLOCK/SLIDER AT UPPER RT SIDE WAS FOUND TO BE WORN. REPLACED CABLE BLOCK/SLIDER AT UPPER RT SIDE IAW AMM 53-53.
